Quitting Oxycodone with Loperamide- My story begins... - Part 67

By Jungledog · Nov 16, 2014 · ·
  1. Cmenot and all,

    Nobody will invent a non addictive pain medication because there is no money in it!!! Sad but too true. Well, the pain is sucking but that is life. The pill wore off and pain back as it always is but better than
    earlier today. Not taking another one. I needed to function tonight. The worst part of all this shit is the fact that I simply can't take off right now. Too many work commitments and my family needs the income and withdrawal and recovery takes at least a solid week. Only way I can take a week is if I am hospitalized.

    Yes, my injury is chronic, significant, and there are no surgical options. My options are the ones I am using. I feel trapped but I will just continue on tomorrow with kratom. I will keep tapering. I tried extra kratom today for pain and it didn't work to well. Thinking one pill will do nothing. I mean I have not felt well for weeks so really will it matter to still feel like shit tomorrow? I do not feel well on kratom ever in all the time I have used it. I mean it prevents me from being cold turkey sick but I do not feel well...just this persistant shitty lower level withdrawal.

    I think I am getting tired but honestly I just want to be done. What is two more months of shitty? Just keep pushing, right? I mean I do not feel well on 6 tsps of kratom so why would I feel well on two?

    The night was nice. Had a lovely time with my husband and colleagues. Good stuff. Thanks for the support all. I know this was a rambling post. JD

Comments

  1. Hydroxyout
    JD. Know that I will be here to support you in whatever decision you make. I know you have legitimate pain and as shitty as it is, you may not be able to just coast on ibuprofen your entire life. There ketorolac but as you probably already know, you cannot use it for more than like five or six days in a row. It will easily cause stomach bleeding issues.

    Anyhow, the point is I'll stand behind your decisions whatever they may be.

    Much love. Feel better hon.
  2. JonBenetMom
    Hey there hot momma! I have a migraine but I had to come in and post that Im still holding at HALF a tramadol and Im pretty excited about it. I feel like when al is said and done I will have taken a lost 3 months to taper a 4 year 24 pill a day addiction. I really do wonder if I will feel bad the first few days or weeks or what?? The kratom taper will be hard as hell too because I LOVE IT so damn much. I mean I love it . Im not going to lie. But as long as its stays legal..I dont mind taking my time to taper..as long as I go DOWN or hold and NO up. Anyways Im so sorry to hear about all of the commotion and the cat drama and illnesses and having company over through all of it!! I hope you are feeling great and that the household stuff calms down a bit for you. Im so excited you're eating well and losing weight! Still my number one role model!! Have a great rest of the weekend :)
To make a comment simply sign up and become a member!